National Changhua University of Education Institutional Repository : Item 987654321/15010
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 6469/11641
造訪人次 : 19750170      線上人數 : 214
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 進階搜尋

請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/15010

題名: Strong Commutativity Preserving Maps on Lie Ideals
作者: Lin, Jer-Shyong;Liu, Cheng-Kai
貢獻者: 數學系
關鍵詞: Prime ring;Lie ideal;Strong commutativity preserving
日期: 2008-04
上傳時間: 2013-01-07T01:43:38Z
出版者: Elsevier
摘要: Let A be a prime ring and let R be a noncentral Lie ideal of A. An additive map f:R→A is called strong commutativity preserving (SCP) on R if [f(x),f(y)]=[x,y] for all x,y∈R. In this paper we show that if f is SCP on R, then there exist λ∈C, λ2=1 and an additive map μ:R→Z(A) such that f(x)=λx+μ(x) for all x∈R where C is the extended centroid of A, unless charA=2 and A satisfies the standard identity of degree 4.
關聯: Linear Algebra and its Applications, 428(7): 1601-1609
顯示於類別:[數學系] 期刊論文

文件中的檔案:

檔案 大小格式瀏覽次數
index.html0KbHTML374檢視/開啟


在NCUEIR中所有的資料項目都受到原著作權保護.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋